Forgot Tarceva. - 1260250

6 posts / 0 new
Last post
sherrys
Forgot Tarceva. - 1260250

I am on a 5 day trip and realized tonight that I forgot to bring my Tarceva. Should I have my husband overnight it to me? Thank you.

JimC
Reply To: Forgot Tarceva.

Hi Sherry,

Remembering that of course we can't tell you what you should or shouldn't do, it's worth remembering that many patients need to stop Tarceva for brief periods due to side effects without causing a problem. Since I would assume that in any event you will miss a dose today while the Tarceva is in transit, and that perhaps you can take a dose the day you return, you may only be looking at a difference of three days.

JimC
Forum moderator

<p>I began visiting GRACE in July, 2008 when my wife Liz was diagnosed with lung cancer, and became a forum moderator in January, 2010. My beloved wife of 30 years passed away Nov. 4, 2011 after battling stage IV lung cancer for 3 years and 4 months</p>

Dr West
Reply To: Forgot Tarceva.

I agree that it's usually very feasible to take time off from an EGFR for a few days at a time. That said, I think it's very important to not use GRACE as a substitute for your own doctor, so every "should" question is best directed to your own doctor.

-Dr. West

+++++++++++++++++++++++++
Dr. Howard (Jack) West
Medical Oncologist
City of Hope Cancer Center
Duarte, CA

Founder & President
Global Resource for Advancing
Cancer Education

sherrys
Reply To: Forgot Tarceva.

Thank you for your answers.

I want to apologize for the way I phrased my question. The word "should" should not have been a part of it and I do very much know not to ask that type of question. The question was more of whether it would be ok to be off of it for a few days. I actually posted that from my phone at about 11:30 pm. Again, I apologize.

In case anyone is wondering, he did overnight it to me. :)

catdander
Reply To: Forgot Tarceva.

No worries Sherry. I hope you're enjoying your trip.

Dr West
Reply To: Forgot Tarceva.

Sure, no big deal. Just remember that if that 5 day trip is to some fabulous sun-filled paradise, don't get too much sun exposure on Tarceva -- it worsens the rash.

-Dr. West

+++++++++++++++++++++++++
Dr. Howard (Jack) West
Medical Oncologist
City of Hope Cancer Center
Duarte, CA

Founder & President
Global Resource for Advancing
Cancer Education